# SDR F3LA200000263

- Difficulty date: December 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 29,110 hours, 13,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 1323A
- Condition: Discharged
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT CREW REPORTED R-2 DOOR SLIDE PRESSURE LOW.  REPLACED R-2 DOOR SLIDE.
